Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Neuropathy
Aug 7, 2001

Thank you Dr. for taking your time in answering. What can be mistaken with neuropathy? or if one is not HIV positive and not diabetic what can cause neuropathy, lack of vitamins? or some other neurological disfunctions? I have symptoms related to the ones that are described as neuropathy except it started in my hands and I feel pin like strikes on and off all over my body? Thank you very much

Response from Dr. Boyle

Neuropathy can occur from many causes including HIV, HIV-related medications, diabetes, hypothyroidism, nutrtional deficiencies, alcohol abuse, renal and liver disease. Your symptoms are not suggestive of peripheral neuropathy (which generally involves numbness, tingling, or pain in the hands or feet) and I suggest you seek evaluation by a clinician to clarify your condition.



Previous
Follow up: Sore Neck
Next
switching D4T-lipoatrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement